On Normality in Soft Topological Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 122 | Views: 373 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 6 Issue 5, May 2017 | Popularity: 6.3 / 10


     

On Normality in Soft Topological Spaces

Vinayak E. Nikumbh


Abstract: The concept Soft Sets was introduced by Molodtsov in the year 1999 to deal with problems of incomplete information. Due to the parameterization tools the used soft sets enhanced applicability of various generalizations of crisp sets. Soft topological space was formulated by Shabir et. al. and Cagman et al. separately in 2011. In this paper we study normality and related problems in soft topological spaces. We prove a form of Urysohn Lemma in this setting.


Keywords: Soft point, soft neighborhood, soft continuity, soft topology, soft normality


Edition: Volume 6 Issue 5, May 2017


Pages: 2690 - 2693



Make Sure to Disable the Pop-Up Blocker of Web Browser


Text copied to Clipboard!
Vinayak E. Nikumbh, "On Normality in Soft Topological Spaces", International Journal of Science and Research (IJSR), Volume 6 Issue 5, May 2017, pp. 2690-2693, https://www.ijsr.net/getabstract.php?paperid=ART20174041, DOI: https://www.doi.org/10.21275/ART20174041

Top